Optimal bounds for inverse problems with Jacobi-type eigenfunctions

Willer, Thomas . Statistica Sinica 2009. 19 (2) :785-800

Locate this article in:

Bibtex

@article{CIS-234095,
  Author = {Willer, Thomas},
  Title = {Optimal bounds for inverse problems with Jacobi-type eigenfunctions},
  Journal = {Statistica Sinica},
  Volume = {19},
  Number = {2},
  Year = {2009},
  Pages = {785--800},
  Keywords = {Minimax estimation, Statistical inverse problems, second-generation wavelets}
}

Similar articles